MAUDE Adverse Event Report: BTG YOKNEAM ICEFORCE 2.1 CX 90 DEGREE NEEDLE; UNIT, CRYOSURGICAL, ACCESSORIES

BTG YOKNEAM ICEFORCE 2.1 CX 90 DEGREE NEEDLE; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRPR3602
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 05/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the device's vacuum sleeve failed and the patient experienced a skin burn.During the procedure to treat a renal cell carcinoma (rcc), an iceforce 2.1 cx 90 degree needle was chosen for treatment.General anesthesia was administered at the start of the procedure.It was reported the device's vacuum sleeve failed and that ice was observed on the needle shaft.Patient's skin was burned, the degree of burn is unknown.The procedure was cancelled/reschedule due to this event.
 
Additional Manufacturer Narrative
Manufacturer address 1: tavor building 1, industrial park.Device evaluation by manufacturer: functional testing was unable to be performed conventionally because the needle cable was cut.The needle was disassembled, and the vacuum sleeve was stuck within the shaft and unable to be removed.The vacuum sleeve tester was inserted into the needle shaft and frost was observed forming on the needle shaft, indicating a failure of the vacuum sleeve component.The vacuum sleeve tester rod was unable to be completely inserted through the vacuum sleeve, indicating some sort of blockage within the vacuum sleeve.The needle was viewed under x-ray, since the vacuum sleeve was unable to be removed from the needle shaft, and it was observed that the vacuum sleeve was collapsed and flattened within the undamaged needle shaft.The reported event was confirmed.
 
Event or Problem Description

Brand Name
ICEFORCE 2.1 CX 90 DEGREE NEEDLE
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG YOKNEAM
po box 224
po box 224
yokneam 20692 03
IS  2069203
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
tavor bldg number 1
yokneam 20692 03
IS   2069203
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19556918
Report Number2124215-2024-36552
Device Sequence Number6806424
Product Code GEH
UDI-Device Identifier07290104831003
UDI-Public07290104831003
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K152133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFPRPR3602
Device Catalogue NumberFPRPR3602
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2024
Supplement Date Received by Manufacturer06/28/2024
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown